MAUDE Adverse Event Report: CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL
Model Number 1614
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported before use, when the balloon was inspected, the water leaked.No patient use.
 
Additional Manufacturer Narrative
H4 device manufacturing date added the device history record (dhr) review was performed.The batch was manufactured as per defined device master record.All acceptance criteria were met, and this batch was released meeting all the acceptance criteria.The sample was received and physically inspected.No leakage was found, and no changes were found to the inflated balloon.The reported condition could not be replicated.The actual root cause cannot be determined.No corrective and preventative action (capa) is necessary currently.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed the batch was manufactured per defined records and all acceptance criteria was met.The sample has not been received at the manufacturing site for evaluation.The complaint will be reopened and investigated when the sample is received.An actual root cause for the reported condition cannot be specifically identified.No action plan is required currently.This complaint will be used for tracking and trending purposes.

Brand Name
1614G LTX CATH 5CC 2-WAY 14FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16723845
Report Number9611712-2023-00120
Device Sequence Number7225827
Product Code KOD
UDI-Device Identifier10884521016224
UDI-Public10884521016224
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1614
Device Catalogue Number1614
Device Lot Number2251U11QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer04/11/2023
04/11/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/15/2023
06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown